MathSciNet Relay Station
MathSciNet bibliographic data
MR2935286 93E15 (34K40 34K50 60J27)
Xiong, Lianglin; Tian, Junkang; Liu, Xinzhi Stability analysis for neutral Markovian jump systems with partially unknown transition probabilities. J. Franklin Inst. 349 (2012), no. 6, 2193–2214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement